Stability of the homology of the moduli spaces of Riemann surfaces with spin structure.

John L. Harer

Mathematische Annalen (1990)

  • Volume: 287, Issue: 2, page 323-334
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Harer, John L.. "Stability of the homology of the moduli spaces of Riemann surfaces with spin structure.." Mathematische Annalen 287.2 (1990): 323-334. <http://eudml.org/doc/164688>.

@article{Harer1990,
author = {Harer, John L.},
journal = {Mathematische Annalen},
keywords = {homology of the spin moduli spaces of Riemann surfaces with spin structure; Arf invariant; spin mapping class groups; fermionic string theory; Picard group; configuration of simple closed curves on a surface},
number = {2},
pages = {323-334},
title = {Stability of the homology of the moduli spaces of Riemann surfaces with spin structure.},
url = {http://eudml.org/doc/164688},
volume = {287},
year = {1990},
}

TY - JOUR
AU - Harer, John L.
TI - Stability of the homology of the moduli spaces of Riemann surfaces with spin structure.
JO - Mathematische Annalen
PY - 1990
VL - 287
IS - 2
SP - 323
EP - 334
KW - homology of the spin moduli spaces of Riemann surfaces with spin structure; Arf invariant; spin mapping class groups; fermionic string theory; Picard group; configuration of simple closed curves on a surface
UR - http://eudml.org/doc/164688
ER -

NotesEmbed ?

top

You must be logged in to post comments.